# SDR DALA1149783357

- Difficulty date: August 22, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N857NW
- Make and model: Airbus A330-223
- Aircraft serial: 633
- Aircraft time: 29,613 hours, 4,140 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY EPSU (11WL) DOOR 1L AND EPSU (17WL) DOOR 4L FAILED SYSTEM CHECK.  REPLACED BATTERY AND TESTS OK.
